Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Breast feeding. Have vaginal itching, white discharge and foul smell. Taking clindazole. Suggest?

I am 34 years old and I have a baby of 10 months and she is continue breast feeding.I am suffering veginal iching,white discharge and bad smell last 2 years,we consult different doctors and my husband take a medicine and I take clindazole and others medicine.But after few months we are suffering same problem.No medicine can t cure my problem,I m suffering this till today.Is this any dengarous for me?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for asking HCM
Your problem is most likely Bacterial vaginosis.For such cases i advise cindamycin and clotrimazole combination in the form of vaginal suppository for 5 days and a continuation therapy also.I also recommend them to use intimate wash to normalize vaginal bacterial flora and PH and there by decreasing chance of further infections.Hope this may help you.
Let me know if you have any further query.
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor